# SDR DXTA2012090605115

- Difficulty date: August 8, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 8,022 hours, 6,455 cycles
- Engine: Pwa PW545A
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Condition: Damaged
- Location: Aileron Hinge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING INBD AILERON HINGE ATTACH BRACKET HAS 2.2500" BOLTS ON FWD SIDE INVESTIGATED RT WING INBD AILERON HINGE WITH .2500" BOLTS (AN4-7A, EXISTING) IN FWD HOLES.  FOUND HOLES HAD BEEN PREVIOUSLY OVERSIZED.  OVERSIZED HOLES ARE FOUND TO BE ACCEPTABLE IAW ENGINEERING REPAIR ORDER NR DA-EA-0086 REV. IR, DATED 8-3-2012. REF 337 FORM DATED 8/06/12.  REMOVED RT WING INBD AILERON HINGE BRACKET TO TAKE MEASUREMENTS. RE-INSTALLED RT WING INBD AILERON HINGE BRACKET. NDT PERFORMED EDDY CURRENT INSPECTION ON THE RT WING INBD AILERON HINGE BRACKET, FOUND NO CRACK INDICATIONS.
